Lemniscate growth

Lundberg Erik, Totik Vilmos: Lemniscate growth.
Analysis and Mathematical Physics, (3) 1. pp. 45-62. ISSN 1664-2368 (2013)

[img]
Preview
Text
2220876.pdf - Submitted Version

Download (424kB) | Preview
Item Type: Article
Journal or Publication Title: Analysis and Mathematical Physics
Date: 2013
Volume: 3
Number: 1
Page Range: pp. 45-62
ISSN: 1664-2368
Faculty: Faculty of Science and Informatics
Department: Bolyai Intézet (Matematikai Tanszékcsoport)
Institution: Szegedi Tudományegyetem
MTMT id: 2220876
DOI id: https://doi.org/10.1007/s13324-012-0038-1
Date Deposited: 2013. Jul. 25. 10:26
Last Modified: 2018. Jul. 24. 13:37
URI: http://publicatio.bibl.u-szeged.hu/id/eprint/3232

Actions (login required)

View Item View Item

Downloads

Downloads per month over past year